MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2777
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via user medwatch (b)(4) that tip detachment occurred.The 99% stenosed target lesion was located in the mid left anterior descending (lad) artery.A 185cm pt guidewire was advanced into the lesion.However, during the procedure, the wire tip broke off at a distal side branch of the artery.The tip did not cause chest pain and the patient remained hemodynamically stable.No evidence of perforation of the distal vessel was noted.The tip was left in place as the clinician felt that the risk to retrieve the object outweighed the risk of leaving it in.A 3.0 x 22mm drug-eluting stent was successfully placed with a reduction of stenosis in the artery to 0% and return of blood flow.No further complications were reported.
 
Additional Manufacturer Narrative
B5.Describe event or problem- updated.(e1) initial reporter title: updated from ms.To dr.(e1) initial reporter first name: updated from (b)(6).(e1) initial reporter last name: updated from (b)(6).(e1) initial reporter phone: updated from (b)(6).(e3) occupation: updated from nurse to physician.
 
Event or Problem Description
It was reported via user medwatch (b)(4) that tip detachment occurred.The 99% stenosed target lesion was located in the mid left anterior descending (lad) artery.A 185cm pt guidewire was advanced into the lesion.However, during the procedure, the wire tip broke off at a distal side branch of the artery.The tip did not cause chest pain and the patient remained hemodynamically stable.No evidence of perforation of the distal vessel was noted.The tip was left in place as the clinician felt that the risk to retrieve the object outweighed the risk of leaving it in.A 3.0 x 22mm drug-eluting stent was successfully placed with a reduction of stenosis in the artery to 0% and return of blood flow.No further complications were reported.It was further reported that the patient was stable post procedure and stayed overnight per post stent protocol.The patient was then discharged the next day.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13343862
Report Number2134265-2022-00614
Device Sequence Number14442525
Product Code DQX
UDI-Device Identifier08714729471196
UDI-Public08714729471196
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2023
Device Model Number2777
Device Catalogue Number2777
Device Lot Number0026790457
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer03/01/2022
Initial Report FDA Received Date01/25/2022
Supplement Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale
Patient Weight118 KG
Patient RaceWhite